# SDR UALA2013040202141

- Difficulty date: April 1, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 39,895 hours, 16,526 cycles
- Engine: Iae V2522A5
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: D5307004900400
- Condition: Faulty
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH PANE AND INTERIOR WINDOW TRIM AT 23ABC FELL OFF.  REPAIRED WINDOW COVER ASSEMBLY AMM.
